# SDR R61A2025121700527

- Difficulty date: December 10, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000544
- Aircraft time: 22,286 hours, 15,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED FROM LAV TRUCK IMPACT ON LH SIDE OF FUSELAGE BETWEEN FRA 79 AND FRA 80 AND STR 26L TO 28L. CUTOUT DAMAGED AREA AND INSTALLED FILLER,DOUBLER AND TRIPLER IAW EMB SRM 53-23-01 REPAIR 10 A AND ETD2025-170-934093A.ALSO REF VP-053394-2025 FOR WORK ACCOMPLISHED.
